# SDR SWAA101235

- Difficulty date: March 3, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 45,556 hours, 36,958 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2315
- Part serial: 8876
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION - STRONG ELECTRICAL SMELL EMANATING FROM FWD WINDSCREEN AREA.  COMPLETED QRH PROCEDURES, SMELL STILL EXIST.  DIVERTED TO ABQ, LANDING & ROLLOUT UNEVENTFUL.  REMOVED AND REPLACED L1 WINDOW HEAT CONTROLLER AND INSTALLED NEW TERMINAL END ON POWER WIRE TO OUTBOARD CORNER OF L1 WINDOW.
